Research Paper Detail

Coefficient inequalities for analytic functions associated with cardioid domains

Publisher: Hacettepe Journal of Mathematics & Statistics
Publication Year: 2020

First Author:  Mohsan Raza, Saima Mushtaq, Sarfraz Nawaz Malik, Janusz Sok√≥l Second Author: 
Third Author:  Volume:  49
Publication #:  Page #:  2017-2027
Level:   International Type:  Journal
Email:  snmalik110@ciitwah.edu.pk
Dr. Sarfraz Nawaz Malik

Assistant Professor
Mathematics Department
Wah Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre